RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 5, Pages 495–504 (Mi mz5512)  

This article is cited in 3 scientific papers (total in 4 papers)

The best approximation of a class of functions by another class

Yu. N. Subbotin


Full text: PDF file (540 kB)

English version:
Mathematical Notes, 1967, 2:5, 792–797

Bibliographic databases:

UDC: 517.5
Received: 08.06.1967

Citation: Yu. N. Subbotin, “The best approximation of a class of functions by another class”, Mat. Zametki, 2:5 (1967), 495–504; Math. Notes, 2:5 (1967), 792–797

Citation in format AMSBIB
\Bibitem{Sub67}
\by Yu.~N.~Subbotin
\paper The best approximation of a class of functions by another class
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 5
\pages 495--504
\mathnet{http://mi.mathnet.ru/mz5512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219961}
\zmath{https://zbmath.org/?q=an:0195.07101}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 5
\pages 792--797
\crossref{https://doi.org/10.1007/BF01093940}


Linking options:
  • http://mi.mathnet.ru/eng/mz5512
  • http://mi.mathnet.ru/eng/mz/v2/i5/p495

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Kudryavtsev, “Some problems in approximation theory for a class of functions of finite smoothness”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 145–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Arestov, “Approximation of unbounded operators by bounded operators and related extremal problems”, Russian Math. Surveys, 51:6 (1996), 1093–1126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Arestov, “The best approximation to a class of functions of several variables by another class and related extremum problems”, Math. Notes, 64:3 (1998), 279–294  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. “Yurii Nikolaevich Subbotin. (K semidesyatipyatiletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 17, no. 3, 2011, 8–13  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019